# SDR AALA202107091838

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 62,570 hours, 24,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: D53371316201
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FASTENER HOLE HAS CRACKS IN UPPER FLANGE OF RIGHT SIDE BOX BEAM LOCATED AT FR43, WATERLINE Z-654, AND BUTT LINE Y-1622. CUT OUT DAMAGED AREA, INSTALLED FILLER AND NEW REINFORCING BRACKET FITTING.
